# SDR P5CA0300812

- Difficulty date: January 27, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAT TRACK RBL-25 STA 910.  DAMAGED PORTION FLOOR TRACK REMOVED, NEW PORTION FABRICATED H/F 7178-76511 EXTRU BAC 1520-1682 PER SRM 53-11-25 SRM 51-40-02 (7075T6 TMSGO) RIVETED PER SRM 51-30-02.
